# SDR AALA201812107003

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 14,483 hours, 6,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT MESSAGE APPEAR DURING DESCENT. AFTER LANDING NEITHER THE TILLER OR RUDDER PEDALS COULD TURN NOSE WHEEL.  REPLACED BRAKE SYSTEM CONTROL UNIT. OPS CHECKED GOOD.
